Hello, guest
|
Name: JessicaH
[ Original Post ]
I gave birth 18 days ago, and I am having a problem with hyperactive let down...and then on top of that I just got Mastitis....Plus the doctor I was seeing gave me the wrong prescription that makes me feel really sick, and now my baby's poop is really liquidy...a change since I started taking those meds. so I got a new doctor, that wasn't a problem, then he gave me a prescription which i haven't been able to get filled out yet...so i dont' know if I should quit taking them and wait till tomorrow to get the prescription...or keep taking them until I get the new ones?? any ideas on what i should do??
Your Name


captcha

Your Reply here


 
Name: Lynne n | Date: Jun 24th, 2006 1:39 PM
I dont think that missing one day will make that much of a difference.
I had Mastitis after i give birth(about a week after) and you will feel sick with it.
Your baby has probley got the runs because of the meds it goes through the milk! 

Copyright 2019© babycrowd.com. All rights reserved.
Contact Us | About Us | Browse Journals | Forums | Advertise With Us